# SDR AALA201703309006

- Difficulty date: March 12, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D2815007200200
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON RIGHT WING FUEL TANK ACCESS PANEL 640HB. REPLACED ACCESS PANEL 640HB PER AMM 57-27-11.
